# SDR AALA2000269

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT (FRAME) SHEAR TIE AT STATIO N970 JUST OUTBOARD OF STRINGER 29L.  INSTALLED SHEAR TIE REPAIR PER SRM 53-10-4 PAGE 58.  (M)
